MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MRI L/P PORT W/GROS 7.0F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS MRI L/P PORT W/GROS 7.0F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0603870
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device for this event has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 603870 port & catheter allegedly had an improper or incorrect procedure or method.This information was received from one source.The malfunction involved a patient without consequence.
 
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation identified an improper or incorrect procedure or method.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.Pma/510k.(results, conclusion.).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 603870 port & catheter allegedly had an improper or incorrect procedure or method.This information was received from one source.The malfunction involved a patient without consequence.The patient age, weight, and sex were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the previous supplemental mdr was submitted on time but with an incorrect g4 date, therefore this supp is being sent to correct the mdr date of awareness.H10: g4 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
MRI L/P PORT W/GROS 7.0F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8818064
Report Number3006260740-2019-02113
Device Sequence Number14278789
Product Code LJT
UDI-Device Identifier00801741025839
UDI-Public(01)00801741025839
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0603870
Device Catalogue Number0603870
Device Lot NumberREBX1612
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer06/30/2019
11/06/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date10/18/2019
11/07/2019
Patient Sequence Number1